# SDR FDEA201107242926

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 69,414 hours, 21,972 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, RT MAIN GEAR LIGHT WAS INOP, SHOWED UNSAFE.  NO LIGHT IN GEAR   HANDLE OR  DISAGREE LIGHT.  FLEW LOW APPROACH, HAD GEAR VISUALLY INSPECTED BY TOWER, RAN QRH, REPLACED 1 LIGHT BULB, GEAR LIGHT WORKED SHOWING SAFE GEAR,   LANDED WITHOUT FURTHER INCIDENT.  RELAMPED ALL GEAR DOWN INDICATION BULBS AND REPERFORMED BITE CHECK OF PROX BOX IAW REF MM 32-61-00-5-0.  ALL INDICATION WERE NORMAL.  FINAL CLOSED.
